Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 175, NWS Springfield, MO

August 1, 2012Barry County, Stone County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 1, 2012, 3:54 PM CDT for Barry County, Stone County, Missouri. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2012, 3:54 PM CDT (20:54 UTC)
Expired
Aug 1, 2012, 4:45 PM CDT
In force
51 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barry County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 79 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 4:05 PM CDTHAIL 0.55 Ese Golden, MODIME SIZE HAIL REPORTED
Aug 1, 4:14 PM CDTTSTM WND DMG3 Ssw Lampe, MOLARGE TREE COMPLETELY BLOCKING EXIT TO DOGWOOD CANYON NATURE PARK.
Aug 1, 4:14 PM CDTHAIL 0.753 Ssw Lampe, MODIME TO NICKEL SIZED HAIL COMPLETELY COVERING GROUND IN SOME LOCATIONS OF DOGWOOD CANYON NATURE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
323 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
1990 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WUUS53 KSGF 012054
SVRSGF
MOC009-209-012145-
/O.NEW.KSGF.SV.W.0175.120801T2054Z-120801T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT WED AUG 1 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 445 PM CDT

* AT 348 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
  BARRY COUNTY...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  GOLDEN AND LAMPE.

THIS WARNING ALSO INCLUDES TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR TABLE ROCK LAKE...GET AWAY FROM THE WATER AND MOVE TO 
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN 
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.

&&

LAT...LON 3650 9375 3663 9365 3658 9340 3650 9332
      3649 9333
TIME...MOT...LOC 2053Z 302DEG 20KT 3654 9359

HAIL...1.00IN
WIND...60 MPH

$$

FOSTER
2 follow-up statements
028 
WWUS53 KSGF 012116
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 PM CDT WED AUG 1 2012

MOC009-209-012145-
/O.CON.KSGF.SV.W.0175.000000T0000Z-120801T2145Z/
BARRY MO-STONE MO-
416 PM CDT WED AUG 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN STONE
AND SOUTHEASTERN BARRY COUNTIES UNTIL 445 PM CDT...

AT 413 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EXTREME SOUTH
CENTRAL STONE COUNTY...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
GOLDEN AND LAMPE.

THIS WARNING ALSO INCLUDES TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING 
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO 
BE STRUCK BY LIGHTNING.

IF ON OR NEAR TABLE ROCK LAKE...GET AWAY FROM THE WATER AND MOVE TO 
SHELTER. 

&&

LAT...LON 3650 9370 3662 9362 3658 9340 3650 9332
      3649 9333
TIME...MOT...LOC 2115Z 283DEG 19KT 3652 9346

HAIL...1.00IN
WIND...60 MPH

$$

FOSTER
618 
WWUS53 KSGF 012133
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 PM CDT WED AUG 1 2012

MOC009-209-012145-
/O.CON.KSGF.SV.W.0175.000000T0000Z-120801T2145Z/
BARRY MO-STONE MO-
433 PM CDT WED AUG 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN STONE
AND SOUTHEASTERN BARRY COUNTIES UNTIL 445 PM CDT...

AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTH CENTRAL
STONE COUNTY...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
GOLDEN AND LAMPE.

THIS WARNING ALSO INCLUDES TABLE ROCK LAKE. 

THIS IS A NEW DEVELOPING THUNDERSTORM MOVING INTO THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.


&&

LAT...LON 3650 9370 3662 9362 3658 9340 3650 9332
      3649 9333
TIME...MOT...LOC 2132Z 300DEG 29KT 3657 9347

HAIL...1.00IN
WIND...60 MPH

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:43 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 1, 2:43 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 PM CDT WED AUG 1 2012

.DISCUSSION...

NEAR TERM (THIS AFTERNOON/EVENING)...

MONITORING THE POTENTIAL FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON.
THE REMNANTS OF A CONVECTIVE COMPLEX ASSOCIATED WITH A SUBTLE MID
LEVEL SHORTWAVE WAS SLIDING SOUTHEAST INTO WEST CENTRAL MISSOURI
EARLY THIS AFTERNOON. MEANWHILE A WEAK BOUNDARY STRETCHED FROM
NORTH CENTRAL OKLAHOMA NEAR PONCA CITY NORTHEAST INTO CENTRAL
MISSOURI IN THE LAKE OF THE OZARKS REGION.

THIS BOUNDARY MAY BE ENHANCED BY THE OUTFLOW EMANATING FROM THE
DECAYING CONVECTION TO THE NORTH. MODEST CONVERGENCE ALONG THIS
BOUNDARY AND THE APPROACH OF THE MINOR SHORTWAVE WILL SUPPORT
ISOLATED CONVECTIVE DEVELOPMENT MAINLY ACROSS SOUTHERN MISSOURI
LATE THIS AFTERNOON. HOWEVER WARM MID LEVEL TEMPERATURES WILL BE
AN INHIBITING FACTOR TO DEVELOPMENT.

EXPECT ISOLATED THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON ESPECIALLY
SOUTHEAST OF A PITTSBURG KANSAS TO OSAGE BEACH LINE. PROGGED SOUNDINGS
FOR THIS AFTERNOON ARE MORE FAVORABLE FOR ROBUST UPDRAFTS AND THE
POTENTIAL FOR DOWNBURST WINDS. SO A FEW STRONG TO POSSIBLY SEVERE
STORMS CANNOT BE RULED OUT THIS AFTERNOON IF CONVECTION GETS GOING.

FOSTER

SHORT/LONG TERM (LATE TONIGHT THRU NEXT WEDNESDAY)...

UNCERTAIN AND LOW CONFIDENCE FORECAST HEADING INTO THE EVENING AND
OVERNIGHT HOURS TONIGHT...AS POTENTIAL FOR SCATTERED WAA-INDUCED
CONVECTION REMAINS IN PLACE OVER THE REGION. MAIN AXIS OF 850
THETA-E ADVECTION WILL BE WELL NORTHEAST OF THE CWA...BUT AT LEAST
A WEAK AREA OF ASCENT LOOKS TO DEVELOP OVER SOUTH CENTRAL KANSAS
INTO SOUTHWESTERN MISSOURI LATE TONIGHT IN ASSOCIATION WITH A
WESTERN BRANCH OF THE LOW LEVEL JET. MUCAPE VALUES OVERNIGHT
WON'T BE SPECTACULAR...AND AS SUCH CONVECTION LOOKS TO BE FAIRLY
ISOLATED IN NATURE...SIMILAR TO PREVIOUS EVENINGS. MOST PLACES
WILL REMAIN DRY...BUT ANY RAIN WILL NO DOUBT BE WELCOMED FOR THOSE
THAT GET IT.

A NUMBER OF FORECAST ISSUES PRESENT THEMSELVES FOR THURSDAY. FIRST
THINGS FIRST...TEMPERATURE FORECASTS ARE EXTRAORDINARILY LOW CONFIDENCE
AT THIS POINT...OWNING TO POTENTIAL FOR OVERNIGHT/EARLY MORNING
CONVECTION/DEBRIS CLOUDS...AS WELL AS AFTERNOON CONVECTION (MORE ON
THAT IN A BIT). POTENTIAL FOR ANOTHER DAY OF 100+ TEMPS WILL BE
HIGHER THE FURTHER TO THE SOUTHWEST THAT ONE GOES IN THE CWA...BUT
EVEN THEN...CLOUD COVER COULD EASILY REDUCE HIGHS BY 5-10 DEGREES.
WITH SUCH A LOW CONFIDENCE FORECAST...SIMPLY CANNOT JUSTIFY
EXTENDING THE ADVISORY BEYOND ITS 7 PM EXPIRATION TIME THIS
EVENING.  IT IS MY HOPE THAT BY 3-4 AM...MOTHER NATURE WILL FINALLY
BE STARTING TO SHOW HER CARDS TO THE OVERNIGHT SHIFT REGARDING
NOCTURNAL CONVECTION AND CLOUD COVER...AND THEY WILL BE IN A BETTER
POSITION TO MAKE AN ACCURATE DECISION ON AN ADVISORY.

OTHER MAIN CONCERN FOR THURSDAY WILL BE AFTERNOON CONVECTIVE
POTENTIAL.  AREA OF VORTICITY CURRENTLY OVER THE ROCKIES WILL BEGIN
TO MOVE INTO THE REGION THROUGH THE DAY TOMORROW...WHICH SHOULD
PROVIDE SOME ASCENT FOR CONVECTION TO DEVELOP DURING THE AFTERNOON
HOURS. WEAK SPEED MAX IN ASSOCIATION WITH THIS AREA OF VORTICITY
WILL RESULT IN AN INCREASE IN BULK SHEAR VALUES TO 30-40 KT...WHICH
IS SOMEWHAT HIGHER THAN WHAT WE'VE HAD OVER THE REGION IN SOME
TIME.  IF SUFFICIENT INSTABILITY CAN DEVELOP (DEPENDENT LARGELY ON
CLOUD COVER)...THEN DECENT COVERAGE OF THUNDERSTORMS WILL BE
POSSIBLE.  A FEW STORMS WILL HAVE THE POTENTIAL TO BE STRONG TO
SEVERE WITH REASONABLE WIND SHEAR VALUES IN PLACE.  LOW LEVEL DRY
AIR WILL RESULT IN THE MAIN THREAT WITH THESE STORMS BEING GUSTY
WINDS. MARGINALLY SEVERE HAIL WILL BE A POSSIBILITY...BUT VERY WARM
TEMPERATURES/HIGH FREEZING LEVELS WILL MITIGATE THE OVERALL THREAT.

A STRONG SHORTWAVE WILL BE DIGGING SOUTH OVER THE NORTHERN U.S.
ROCKIES/SOUTHERN CANADIAN PRAIRIES FRIDAY...WITH HEIGHT FALLS AHEAD OF
THIS FEATURE ACTING TO FLATTEN THE SUBTROPICAL RIDGE OVER THE
SOUTHERN PLAINS.  THIS SHOULD RESULT IN SOMEWHAT LOWER SUBSIDENCE
OVER THE EASTERN CWA...KEEPING TEMPS SLIGHTLY COOLER IN THAT
AREA...AND RESULTING THE POTENTIAL FOR ISOLATED TO SCATTERED
THUNDERSTORMS OVER THE ENTIRE CWA.  TEMPS OVER THE WESTERN 2/3 OF
THE CWA STILL LOOK QUITE WARM...WITH 925 MB AND 850 MB TEMPS OF
35C-37C AND 27C-29C RESPECTIVELY.  BECAUSE OF THE POTENTIAL FOR
CLOUD COVER AND SHOWERS/STORMS...HAVE ACTUALLY GONE TOWARD THE LOW
END OF WHAT 925 AND 850 TEMPS LIKE THAT COULD POSSIBLY RESULT IN AT
THE SURFACE. EVEN THE LOW END...THOUGH...YIELDS 100-105.

FOR THE WEEKEND...A BIT OF RELIEF FROM THE HEAT IS LOOKING
INCREASINGLY LIKELY.  AFOREMENTIONED NORTHERN STREAM SHORTWAVE HAS
BEEN A BIT STRONGER AND FURTHER SOUTH IN THE LATE FEW ITERATIONS OF
MODEL GUIDANCE...AND AS A RESULT IT'S ASSOCIATED COLD FRONT IS
PROGGED TO HAVE A BIT LARGER INFLUENCE ON THE CWA.  SCATTERED
THUNDERSTORMS WILL BE POSSIBLE SATURDAY INTO SUNDAY...WITH COOLER
TEMPS BUILDING SOUTH IN ASSOCIATION WITH HIGH PRESSURE SUNDAY AND
MONDAY. 'COOLER TEMPS' ARE REALLY JUST CLIMATOLOGICAL NORMS...LOW
90S...BUT WILL SEEM FAR BETTER THAN WHAT WE'VE HAD AS OF LATE.

FINALLY...FOR THE EXTENDED...GUIDANCE DIVERGES QUITE A BIT BEYOND
TUESDAY...AS THE GFS KEEPS COOLER NW FLOW OVER THE CWA AND
RETROGRADES THE RIDGE AXIS WEST TOWARD THE FOUR CORNERS
REGION...WHILE THE ECMWF STRENGTHENS THE RIDGE DIRECTLY OVER US.
THE GFS ACTUALLY HAS QUITE GOOD AGREEMENT AMONG IT'S ENSEMBLE
MEMBERS...WHICH IS ENCOURAGING...BUT THE ECMWF'S HISTORICALLY
SUPERIOR LONG RANGE VERIFICATION CAN'T BE IGNORED.  TIME WILL TELL.

BOXELL

&&

.AVIATION...
/ISSUED 1145 AM CDT WED AUG 1 2012/

PILOTS FLYING TO AREA TERMINALS THIS AFTERNOON WILL NEED TO MONITOR
THE DEVELOPMENT OF ISOLATED THUNDERSTORMS. ERRATIC AND GUSTY
WINDS CAN BE EXPECTED NEAR ANY STORMS.

HOWEVER MOST LOCATIONS WILL REMAIN DRY...AND VFR CONDITIONS WILL
PREVAIL. ONLY LOCALIZED MVFR CONDITIONS WILL BE POSSIBLE IN THE
SHOWERS.

OTHERWISE...LIGHT SOUTHERLY WINDS WILL PERSIST WITH A SHIFT TO THE
NORTH IN SOME AREAS BY LATE AFTERNOON.

FOSTER

&&

.CLIMATE...

BELOW ARE SOME RECORD AFTERNOON HIGHS AND OVERNIGHT WARM LOW
TEMPERATURES THROUGH AUG 1ST FOR LOCATIONS ACROSS THE OZARKS.

     HIGHS     WARM LOWS

SPRINGFIELD 1888 TO 2011

01 105/2011 84/1934
02 108/2011 80/2011

JOPLIN 1901 TO 2011

01 108/2011 81/1980
02 110/2011 84/2011

ROLLA/VICHY 1901 TO 2011

01   104/1980  77/1980
02   103/1897  79/2011

WEST PLAINS 1948 TO 2011

01    99/2011  74/2006
02   104/2011  76/2011

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Aug 1, 1:24 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 PM CDT WED AUG 1 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021830-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
124 PM CDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.
  ELEVATED FIRE WEATHER RISK.

DISCUSSION...

  ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE
  OUTLOOK AREA THIS AFTERNOON WITH THE BEST CHANCE ALONG AND SOUTH
  OF INTERSTATE 44. A FEW STRONG TO SEVERE STORMS WILL BE
  POSSIBLE. THE STRONGEST STORMS WILL HAVE THE POTENTIAL OF
  PRODUCING DAMAGING DOWNBURST WINDS UP TO 60 MPH...SMALL
  HAIL...AND FREQUENT LIGHTNING.

  HOT AND DRY CONDITIONS WILL CONTINUE WITH AFTERNOON TEMPERATURES
  REACHING THE UPPER 90S TO AROUND 105. THIS COMBINED WITH THE
  ONGOING DROUGHT WILL MAINTAIN ELEVATED FIRE WEATHER CONDITIONS.
  A HEAT ADVISORY REMAINS IN EFFECT THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

DAILY AFTERNOON TEMPERATURES AND HEAT INDEX VALUES WILL RANGE
FROM THE UPPER 90S TO AROUND 105 DEGREES THROUGH THURSDAY WITH
SLIGHT MODERATION FOR FRIDAY THROUGH SUNDAY. THE HOTTEST
TEMPERATURES WILL OCCUR ACROSS SOUTHEASTERN KANSAS INTO FAR
SOUTHWESTERN MISSOURI.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FOR MUCH OF
THE WEEK...HOWEVER MOST AREAS WILL REMAIN DRY. ALTHOUGH
INSTABILITY WILL BE LIMITED...A FEW STORMS MAY PRODUCE LOCALLY
STRONG GUSTY WINDS.

THE HEAT AND LINGERING DROUGHT CONDITIONS WILL RESULT IN ELEVATED
FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 4:10 PM CDTSevere Thunderstorm WarningSGFStone, Taney65 min
Aug 1, 4:36 PM CDTSpecial Weather StatementSGFWebster39 min
Aug 1, 4:53 PM CDTSpecial Weather StatementSGFOzark52 min
Aug 1, 4:59 PM CDTSevere Thunderstorm WarningSGFBarry, Stone31 min
Aug 1, 5:17 PM CDTSevere Thunderstorm WarningSGFOzark, Taney27 min
Aug 1, 5:28 PM CDTSpecial Weather StatementSGFDent47 min
Aug 1, 6:18 PM CDTSpecial Weather StatementSGFDent27 min
Aug 1, 6:33 PM CDTSpecial Weather StatementSGFTaney27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.